MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH CROSSFIRE 10 DEG INSERT; HIP JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.

STRYKER ORTHOPAEDICS-MAHWAH CROSSFIRE 10 DEG INSERT; HIP JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Catalog Number 2041C-2858
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Injury (2348); Joint Dislocation (2374)
Date of Event 10/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding dislocation involving a other hip liner was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as the reported device was not returned for evaluation.Medical records received and evaluation: a medical review was not performed because no medical information was provided.Device history review: review indicated all devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: review indicated there have been no other similar events for the reported lot.Conclusions: the event could not be confirmed nor the root cause determined because the devices were not returned for evaluation and insufficient information was provided.Further information such as return of device, pre- and post-op xrays, patient history, histopathology report & follow-up notes are needed to investigate this event further.If additional information and/or device becomes available, this investigation will be reopened.
 
Event or Problem Description
Sales rep reported, patient's right hip head and poly were revised due to dislocation.

Brand Name
CROSSFIRE 10 DEG INSERT
Common Device Name
HIP JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8055754
Report Number0002249697-2018-03672
Device Sequence Number1787315
Product Code JDI
UDI-Device Identifier04546540035745
UDI-Public04546540035745
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K974685
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1999
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/30/2003
Device Catalogue Number2041C-2858
Device Lot Number1RTFT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2018
Initial Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR
Patient Weight96